MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient was hospitalized on (b)(6) 2025 due to hypoglycemia.The blood glucose level was 37mg/dl at the time of event and the patient got treated with glocuse gummies.No further information was available.
 
Additional Manufacturer Narrative
E1:patient city: (b)(6), patient country:the united states.H11: since no lot number is available, a detailed investigation, tests or reference samples or batch review cannot be concluded.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.

Brand Name
MINIMED SILHOUETTE
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted
reynosa , tamps., lejre 4320
MDR Report Key21982617
Report Number3003442380-2025-08071
Device Sequence Number4478821
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-377A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown